# SDR AALA20002146

- Difficulty date: December 26, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1184 - APPROXIMATELY 15 MINUTES AIRBORNE AND LEVEL AT FL190, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  DECLARED EMERGENCY, RETURNED DFW AND LANDED WITHOUT INCIDENT.  SMOKE AND HAZE DISAPPEARED WHEN SMOKE IN CABIN/REMOVAL PROCEDURE EXECUTED AT TIME OF SMOKE BOTH WING AND ENGINE HEAT WERE ON.  EXTENSIVE GROUND TEST PERFORMED.  UNABLE TO DUPLICATE PROBLEM.  PACK BURNOUT ACCOMPLISHED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
